Iwasawa L-Functions of Elliptic Curves with Additive Reduction

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we investigate the Iwasawa L-functions of elliptic curves with potentially multiplicative reduction and prove analogues of the conjectures of Birch and Swinnerton-Dyer for them.

Original languageEnglish (US)
Pages (from-to)103-117
Number of pages15
JournalJournal of Number Theory
Volume51
Issue number1
DOIs
StatePublished - Mar 1995

Fingerprint

L-function
Elliptic Curves
Multiplicative
Analogue

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this

Iwasawa L-Functions of Elliptic Curves with Additive Reduction. / Jones, John.

In: Journal of Number Theory, Vol. 51, No. 1, 03.1995, p. 103-117.

Research output: Contribution to journalArticle

@article{0697924032f0466a8f040945e5889324,
title = "Iwasawa L-Functions of Elliptic Curves with Additive Reduction",
abstract = "In this paper we investigate the Iwasawa L-functions of elliptic curves with potentially multiplicative reduction and prove analogues of the conjectures of Birch and Swinnerton-Dyer for them.",
author = "John Jones",
year = "1995",
month = "3",
doi = "10.1006/jnth.1995.1037",
language = "English (US)",
volume = "51",
pages = "103--117",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Iwasawa L-Functions of Elliptic Curves with Additive Reduction

AU - Jones, John

PY - 1995/3

Y1 - 1995/3

N2 - In this paper we investigate the Iwasawa L-functions of elliptic curves with potentially multiplicative reduction and prove analogues of the conjectures of Birch and Swinnerton-Dyer for them.

AB - In this paper we investigate the Iwasawa L-functions of elliptic curves with potentially multiplicative reduction and prove analogues of the conjectures of Birch and Swinnerton-Dyer for them.

UR - http://www.scopus.com/inward/record.url?scp=0005474206&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0005474206&partnerID=8YFLogxK

U2 - 10.1006/jnth.1995.1037

DO - 10.1006/jnth.1995.1037

M3 - Article

AN - SCOPUS:0005474206

VL - 51

SP - 103

EP - 117

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

IS - 1

ER -